Issues from 2012

Nonhomogeneous locally free actions of the affine group

Pages 1-21 by Masayuki Asaoka | From volume 175-1

The classification of Kleinian surface groups, II: The Ending Lamination Conjecture

Pages 1-149 by Jeffrey F. Brock, Richard D. Canary, Yair N. Minsky | From volume 176-1

Multiplicity one theorems: the Archimedean case

Pages 23-44 by Binyong Sun, Chen-Bo Zhu | From volume 175-1

Holomorphic factorization of mappings into $\mathrm{SL}_n(\mathbb{C})$

Pages 45-69 by Björn Ivarsson, Frank Kutzschebauch | From volume 175-1

Framed bordism and Lagrangian embeddings of exotic spheres

Pages 71-185 by Mohammed Abouzaid | From volume 175-1

Convergent sequences of dense graphs II. Multiway cuts and statistical physics

Pages 151-219 by Christian Borgs, Jennifer T. Chayes, László Lovász , Vera T. Sós , Katalin Vesztergombi | From volume 176-1

Rational points near manifolds and metric Diophantine approximation

Pages 187-235 by Victor Beresnevich | From volume 175-1

Coarse differentiation of quasi-isometries I: Spaces not quasi-isometric to Cayley graphs

Pages 221-260 by Alex Eskin, David Fisher, Kevin Whyte | From volume 176-1

Every ergodic transformation is disjoint from almost every interval exchange transformation

Pages 237-253 by Jon Chaika | From volume 175-1

Hyperdiscriminant polytopes, Chow polytopes, and Mabuchi energy asymptotics

Pages 255-296 by Sean Timothy Paul | From volume 175-1

Minimal co-volume hyperbolic lattices, II: Simple torsion in a Kleinian group

Pages 261-301 by Timothy H. Marshall, Gaven J. Martin | From volume 176-1

On Manin’s conjecture for a family of Châtelet surfaces

Pages 297-343 by Régis de la Bretèche, Tim Browning, Emmanuel Peyre | From volume 175-1

Compact group automorphisms, addition formulas and Fuglede-Kadison determinants

Pages 303-347 by Hanfeng Li | From volume 176-1

Knots and links in steady solutions of the Euler equation

Pages 345-367 by Alberto Enciso, Daniel Peralta-Salas | From volume 175-1

Sharp constants in several inequalities on the Heisenberg group

Pages 349-381 by Rupert L. Frank, Elliott H. Lieb | From volume 176-1

Special $L$-values of Drinfeld modules

Pages 369-391 by Lenny Taelman | From volume 175-1

A counterexample to the Hirsch Conjecture

Pages 383-412 by Francisco Santos | From volume 176-1

Submultiplicativity and the Hanna Neumann Conjecture

Pages 393-414 by Igor Mineyev | From volume 175-1

Rational points over finite fields for regular models of algebraic varieties of Hodge type $\geq 1$

Pages 413-508 by Pierre Berthelot, Hélène Esnault, Kay Rülling | From volume 176-1

The Kashiwara-Vergne conjecture and Drinfeld’s associators

Pages 415-463 by Anton Alekseev, Charles Torossian | From volume 175-2

The quantitative behaviour of polynomial orbits on nilmanifolds

Pages 465-540 by Ben Green, Terence Tao | From volume 175-2

A structure theorem for Boolean functions with small total influences

Pages 509-533 by Hamed Hatami | From volume 176-1

Finiteness of central configurations of five bodies in the plane

Pages 535-588 by Alain Albouy, Vadim Kaloshin | From volume 176-1

The Möbius function is strongly orthogonal to nilsequences

Pages 541-566 by Ben Green, Terence Tao | From volume 175-2

Thom polynomials of Morin singularities

Pages 567-629 by Gergely Bérczi , András Szenes | From volume 175-2

Abelian varieties isogenous to a Jacobian

Pages 589-635 by Ching-Li Chai, Frans Oort | From volume 176-1

The Borel Conjecture for hyperbolic and CAT(0)-groups

Pages 631-689 by Arthur Bartels, Wolfgang Lück | From volume 175-2

The existence of an abelian variety over $\overline{\mathbb{Q}}$ isogenous to no Jacobian

Pages 637-650 by Jacob Tsimerman | From volume 176-1

An effective result of André-Oort type

Pages 651-671 by Lars Kühne | From volume 176-1

Quadratic Julia sets with positive area

Pages 673-746 by Xavier Buff, Arnaud Chéritat | From volume 176-2

Global solutions for the gravity water waves equation in dimension 3

Pages 691-754 by Pierre Germain, Nader Masmoudi, Jalal Shatah | From volume 175-2

Overholonomicity of overconvergent $F$-isocrystals over smooth varieties

Pages 747-813 by Daniel Caro, Nobuo Tsuzuki | From volume 176-2

Generic mean curvature flow I; generic singularities

Pages 755-833 by Tobias H. Colding, William P. Minicozzi II | From volume 175-2

Deforming three-manifolds with positive scalar curvature

Pages 815-863 by Fernando C. Marques | From volume 176-2

The Weil-Petersson geodesic flow is ergodic

Pages 835-908 by Keith Burns, Howard Masur, Amie Wilkinson | From volume 175-2

Căldăraru’s conjecture and Tsygan’s formality

Pages 865-923 by Damien Calaque, Carlo A. Rossi, Michel Van den Bergh | From volume 176-2

Rayleigh-Taylor breakdown for the Muskat problem with applications to water waves

Pages 909-948 by Ángel Castro, Diego Córdoba, Charles Fefferman, Francisco Gancedo, María López-Fernández | From volume 175-2

Newton-Okounkov bodies, semigroups of integral points, graded algebras and intersection theory

Pages 925-978 by Kiumars Kaveh, Askold Georgievich Khovanskii | From volume 176-2

Mixed Tate motives over $\mathbb{Z}$

Pages 949-976 by Francis Brown | From volume 175-2

Evaluation of the multiple zeta values $\zeta(2,\dots,2,3,2,\dots,2)$

Pages 977-1000 by Don Zagier | From volume 175-2

Every convex free basic semi-algebraic set has an LMI representation

Pages 979-1013 by J. William Helton, Scott McCullough | From volume 176-2

Local entropy averages and projections of fractal measures

Pages 1001-1059 by Michael Hochman, Pablo Shmerkin | From volume 175-3

Langlands base change for $\mathrm{GL}(2)$

Pages 1015-1038 by Luis Dieulefait | From volume 176-2

Complete asymptotic expansion of the integrated density of states of multidimensional almost-periodic Schrödinger operators

Pages 1039-1096 by Leonid Parnovski, Roman Shterenberg | From volume 176-2

Replica symmetry of the minimum matching

Pages 1061-1091 by Johan Wästlund | From volume 175-3

The dimension and structure of the space of harmonic 2-spheres in the $m$-sphere

Pages 1093-1125 by Luis Fernández | From volume 175-3

Complex multiplication cycles and Kudla-Rapoport divisors

Pages 1097-1171 by Benjamin Howard | From volume 176-2

Immersing almost geodesic surfaces in a closed hyperbolic three manifold

Pages 1127-1190 by Jeremy Kahn, Vladimir Markovic | From volume 175-3

Sharp Hölder continuity of tangent cones for spaces with a lower Ricci curvature bound and applications

Pages 1173-1229 by Tobias H. Colding, Aaron Naber | From volume 176-2

The embedding capacity of $4$-dimensional symplectic ellipsoids

Pages 1191-1282 by Dusa McDuff, Felix Schlenk | From volume 175-3

An inverse theorem for the Gowers $U^{s+1}[N]$-norm

Pages 1231-1372 by Ben Green, Terence Tao, Tamar Ziegler | From volume 176-2

A new proof of the density Hales-Jewett theorem

Pages 1283-1327 by D. H. J. Polymath | From volume 175-3

Topology of Hitchin systems and Hodge theory of character varieties: the case $A_1$

Pages 1329-1407 by Mark Andrea A. de Cataldo, Tamás Hausel, Luca Migliorini | From volume 175-3

Addendum to: Subelliptic $\operatorname{Spin}_{\mathbb{C}}$ Dirac Operators, III

Pages 1373-1380 by Charles L. Epstein | From volume 176-2

Thom series of contact singularities

Pages 1381-1426 by L. M. Fehér, R. Rimányi | From volume 176-3

Cover times, blanket times, and majorizing measures

Pages 1409-1471 by Jian Ding, James R. Lee, Yuval Peres | From volume 175-3

A combination theorem for special cube complexes

Pages 1427-1482 by Frédéric Haglund, Daniel T. Wise | From volume 176-3

The sharp weighted bound for general Calderón–Zygmund operators

Pages 1473-1506 by Tuomas P. Hytönen | From volume 175-3

2-source dispersers for $n^{o(1)}$ entropy, and Ramsey graphs beating the Frankl-Wilson construction

Pages 1483-1544 by Boaz Barak, Anup Rao, Ronen Shaltiel, Avi Wigderson | From volume 176-3

On sharp transitions in making squares

Pages 1507-1550 by Ernie Croot, Andrew Granville, Robin Pemantle, Prasad Tetali | From volume 175-3

Linear Shafarevich conjecture

Pages 1545-1581 by P. Eyssidieux, L. Katzarkov, T. Pantev, M. Ramachandran | From volume 176-3

Nonlinear wave equations as limits of convex minimization problems: proof of a conjecture by De Giorgi

Pages 1551-1574 by Enrico Serra, Paolo Tilli | From volume 175-3

Vinogradov’s mean value theorem via efficient congruencing

Pages 1575-1627 by Trevor D. Wooley | From volume 175-3

Linearization of generalized interval exchange maps

Pages 1583-1646 by Stefano Marmi, Pierre Moussa, Jean-Christophe Yoccoz | From volume 176-3

Bounds for the multiplicities of cohomological automorphic forms on $\mathrm{GL}_2$

Pages 1629-1651 by Simon Marshall | From volume 175-3

Le lemme fondamental pondéré. II. Énoncés cohomologiques

Pages 1647-1781 by Pierre-Henri Chaudouard, Gérard Laumon | From volume 176-3

The connective constant of the honeycomb lattice equals $\sqrt{2+\sqrt 2}$

Pages 1653-1665 by Hugo Duminil-Copin, Stanislav Smirnov | From volume 175-3

Norm convergence of nilpotent ergodic averages

Pages 1667-1688 by Miguel N. Walsh | From volume 175-3

Operator monotone functions and Löwner functions of several variables

Pages 1783-1826 by Jim Agler, John E. McCarthy, N. J. Young | From volume 176-3

Conformal loop ensembles: the Markovian characterization and the loop-soup construction

Pages 1827-1917 by Scott Sheffield, Wendelin Werner | From volume 176-3

On geometric transfer in real twisted endoscopy

Pages 1919-1985 by D. Shelstad | From volume 176-3

Hereditary approximation property

Pages 1987-2001 by W. B. Johnson, A. Szankowski | From volume 176-3

The Nash problem for surfaces

Pages 2003-2029 by Javier Fernández de Bobadilla , María Pe Pereira | From volume 176-3

The second fundamental theorem of invariant theory for the orthogonal group

Pages 2031-2054 by Gustav Lehrer, Ruibin Zhang | From volume 176-3

Values of certain $L$-series in positive characteristic

Pages 2055-2093 by Federico Pellarin | From volume 176-3